Bulletin of the Belgian Mathematical Society - Simon Stevin

Very ample linear series on real algebraic curves

Marc Coppens and Gerriet Martens

Full-text: Open access

Abstract

In this paper we transfer results on embeddings of complex algebraic curves into projective space (which are based on dimension theorems for special divisors) to the case of real algebraic curves with real points.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 18, Number 1 (2011), 55-61.

Dates
First available in Project Euclid: 10 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1299766487

Digital Object Identifier
doi:10.36045/bbms/1299766487

Mathematical Reviews number (MathSciNet)
MR2808860

Zentralblatt MATH identifier
1223.14035

Subjects
Primary: 14H51: Special divisors (gonality, Brill-Noether theory) 14P99: None of the above, but in this section

Keywords
real curves very ample special divisors pseudo-lines

Citation

Coppens, Marc; Martens, Gerriet. Very ample linear series on real algebraic curves. Bull. Belg. Math. Soc. Simon Stevin 18 (2011), no. 1, 55--61. doi:10.36045/bbms/1299766487. https://projecteuclid.org/euclid.bbms/1299766487


Export citation